MedElevator Войти в исследования
← Поиск публикаций

DOI 10.17235/reed.2020.7467/2020

Медицинская библиотека · Revista espanola de enfermedades digestivas · 2021

Ischemic skin necrosis secondary to the use of terlipressin.

Busta Nistal María Reyes, Mora Cuadrado Natalia, Fernández Salazar Luis

Клинический случайПисьмо в редакциюПеревод в очереди

Аннотация

We present the case of a 45-year-old male with alcoholic liver cirrhosis Child-Pugh C and chronic left lower limb lymphedema, hospitalized because of ascites and renal impairment (Cr 2.33 mg/dl). He received intravenous albumin and terlipressin (1 mg every 4h) for suspected hepatorenal syndrome. After 48 hours, purpuric skin lesions appeared on both lower extremities, scrotum and umbilical hernia. Renal function improved (Cr 0.49 mg/dl). Nevertheless, terlipressin was discontinued as the skin lesions worsened due to epidermal detachment, and oral sildenafil was administered at 50 mg twice per day. The left lower limb was severely affected with extensive skin and soft tissue necrosis, which led to supracondylar amputation. All the other lesions had a satisfactory evolution, with reepithelialization of the damaged areas.

Для цитирования: Busta Nistal María Reyes, Mora Cuadrado Natalia, Fernández Salazar Luis. Ischemic skin necrosis secondary to the use of terlipressin.. Revista espanola de enfermedades digestivas. 2021. DOI: 10.17235/reed.2020.7467/2020.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.